# SDR DXTA2012123105220

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 6,866 hours, 3,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM ASE ABOUT 10000 FT, A STRONG EXHAUST ODOR CAME FROM THE CABIN.  AT A SAFE ALTITUDE, WENT BACK AND CHECKED EVERYTHING- THE ODOR HAD DISAPPEARED 2 MINUTES LATER. SPOKE WITH PAX AND ASKED IF THEY WOULD LIKE TO RETURN TO DEPARTURE.  CONTINUED TO DESTINATION WITH OUT INCIDENT.  INSPECTED AFT BAGGAGE AREA FOR FUEL LEAKS. NO DEFECTS NOTED. REMOVED LOWER COWLING FROM RT ENGINE AND INSTALLED DEFUEL HOSE.  TRANSFERRED FUEL FROM BOTH WINGS TO FUSELAGE TANK.  LET ACFT SIT OVERNIGHT.  NO DEFECTS NOTED.  TRANSFERRED FUEL BACK TO WINGS IAW MM 28-41-00.  RECONNECTED FUEL LINE ON RT ENGINE AND LEAK CHECKED.  NO LEAKS NOTED. REINSTALLED ITEMS REMOVED FOR INSPECTION OF BAGGAGE COMPARTMENT.
